It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-16-2003, 07:15 AM   #1
Junior Member
 
Join Date: Aug 2003
Posts: 49
ohwhataday HB User
Post skin is slowly recovering...

i had a MAJOR breakout on my chin and upper lip a few weeks ago and my skin is slowly healing. i was stupid and stopped using my retin-a-micro at night...i erupted!! has that ever happend to you? where you stop using your normal products because you don't think you need them anymore and then...BAM...you get a major breakout? i have a feeling this is a battle i will be fighting for the rest of my life.

 
Old 08-16-2003, 09:44 AM   #2
Senior Member
 
Join Date: Jul 2003
Location: United States
Posts: 113
lookingforcure HB User
Post

I was using retin a with decent success and for some reason I switched to poactiv, and had a bad breakout with red marks that are still healing

 
Sponsors Lightbulb
   
Old 08-16-2003, 03:17 PM   #3
Member
 
Join Date: Jun 2003
Posts: 59
PurpleBetta HB User
Post

Yes, I HATE that. I stopped using my med thinking just a store brand BP cream would do the trick. WRONG! Way wrong! I'm finally clear again, but it wasn't a good thing.

 
Old 08-18-2003, 06:20 PM   #4
Veteran
 
Join Date: May 2003
Location: la jolla, ca, usa
Posts: 438
linnybee428 HB User
Post

Yup! It's like the medication is keeping you clear but has a few bad side effects so once you get clear you think you'll just stop and have the best of both worlds. And your skin is great for one or two days, then all of a sudden you are screwed.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Levothyroxine causing sun-sensitive skin? partlycloudy Thyroid Disorders 3 05-10-2010 09:16 PM
Slowly Recovering From Dental Drill Redeye59 Hearing Disorders 1 10-01-2007 07:09 AM
Skin Tags penybobeny Open to All Other Health Topics 4 08-08-2007 06:55 PM
Skin spots... Johnny9ball Cancer: Skin 0 11-07-2006 04:52 PM
C4-5, C5-6, C6-7, 2nd Day Post-Op - Skin, Throat, Back of the Neck Hurts speli Spinal Cord Disorders 12 10-17-2006 07:49 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!